A periodic solution of the generalized forced Liénard equation. (English) Zbl 1470.34118

Summary: We consider the generalized forced Liénard equation as follows: \((\phi_p(x'))' +(f(x) + k(x) x') x' + g(x) = p(t) + s\). By applying Schauder’s fixed point theorem, the existence of at least one periodic solution of this equation is proved.


34C25 Periodic solutions to ordinary differential equations
Full Text: DOI


[1] Chen, H. B.; Li, K. T.; Li, D. S., Existence of exactly one and two periodic solutions of the Liénard equation, Acta Mathematica Sinica, 47, 3, 417-424 (2004) · Zbl 1387.34062
[2] Manasevic, R.; Mawhin, J.; Zanolin, F., Periodic Solutions of Complex-Valued Differential Equations and Systems with Periodic Coefficient (1995), SISSA
[3] Pournaki, M. R.; Razani, A., On the existence of periodic solutions for a class of generalized forced Liénard equations, Applied Mathematics Letters, 20, 3, 248-254 (2007) · Zbl 1122.34313
[4] Srzednicki, R., Periodic and bounded solutions in blocks for time-periodic nonautonomous ordinary differential equations, Nonlinear Analysis: Theory, Methods & Applications, 22, 6, 707-737 (1994) · Zbl 0801.34041
[5] Torres, P. J., Nondegeneracy of the periodically forced Liénard differential equation with \(\varphi \)-Laplacian, Communications in Contemporary Mathematics, 13, 2, 283-292 (2011) · Zbl 1231.34077
[6] Zhou, J.; Sun, S.; Liu, Z., Periodic solutions of forced Liénard-type equations, Applied Mathematics and Computation, 161, 2, 656-666 (2005) · Zbl 1071.34041
[7] Mawhin, J., Seventy-five years of global analysis around the forced pendulum equation, Equadiff Proceedings, 9, 115-145 (1998), Masaryk University, Brno & Electronic Publishing House, Stony Brook
[8] Goodarzi, Z.; Mokhtarzadeh, M. R.; Razani, A., Existence of at least one periodic solution of the coupled Riccati differential equations · Zbl 1449.34065
[9] Mokhtarzadeh, M. R.; Pournaki, M. R.; Razani, A., An existence-uniqueness theorem for a class of boundary value problems, Fixed Point Theory, 13, 2, 583-591 (2012) · Zbl 1286.34038
[10] Mokhtarzadeh, M. R.; Pournaki, M. R.; Razani, A., A note on periodic solutions of Riccati equations, Nonlinear Dynamics, 62, 1-2, 119-125 (2010) · Zbl 1209.34049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.